# SDR YENA20121204656

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 19,094 hours, 11,601 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Panel
- Part number: 17000628409
- Part serial: 17000120
- Condition: Failed
- Location: Cockpit
- Part time: 19,100 hours, 11,600 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 589 HPN-FLL, CREW DECLARED EMERGENCY AND DIVERTED TO MCO DUE TO MULTI EICAS MESSAGES APPEARED IN CRUISE.  WINDSHEAR FAIL, GND PROX FAIL, FLAP FAIL, AT FAIL, SHAKER ANTICIPATOR, AOA LIMIT FAIL, AP FAIL, SPOILER FAULT, AUTO CONTROL TRIM FAIL.  CLEARED FLAP AND SLAT INHIBITS.  PERFORMED RTS TEST PER AMM 27-00-00-070-801-A/200.  STILL HAD FLT CTRL NO DISPATCH WITH FCP SWITCH FAULT.  REPLACED FLIGHT CONTROLS PANEL PER AMM 27-03-01.  OPS CHECK GOOD.  PERFORMED FLAP TEST PER AMM 27-50-00.  OPS CHECK GOOD.  PERFORMED SLAT TEST PER AMM 27-80-00.  OPS CHECK GOOD.  RTS TEST OPS CHECK GOOD.  OK FOR SERVICE.
